# SDR 98ZZZX1069

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N606AT
- Make and model: Cessna 650
- Aircraft serial: 6500225
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: NAS3544240
- Condition: Failed
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MLG UPPER DOOR ROD P/N NAS 354-4-240 HAS BROKEN 2 TIMES.  SUSPECT DUE TO EXCESSIVE AIR LOAD FOR THE ROD SIZE OR DEFECTIVE RODS.  TAT:  1661.  LANDING:  1,055.
